The 20th New Pharmaceutical Technology and Engineering Conference 2023 Program

Venue: Shinagawa Inter City Hall Organized by: The New Pharmaceutical Technology and Engineering Institute (NPTE)

July 12th, 2023		July 13th, 2023	
09:20 ~ 10:00	Hirofumi Takeuchi Chairman, New Pharmaceutical Technology and Engineering Institute (Emeritus Professor, Gifu Pharmaceutical University) [®] Opening Remarks in commemoration of the 20th 』	09:30 ~ 10:20	Alan Kelly Head of Alofisel Manufacturing, GMS Biologics, Global Manufacturing and Supply Takeda Pharmaceuticals Inc. "Takeda FOYA winners Innovative Solutions for Today's Supply Chain Challenges
10:00 ~ 10:50	Lawrence Yu Remote/EST:21:00 Director, Office of new Drug Products, Food and Drug Administration FCloud-based Regulatory Submission and Assessment: ICH M4Q(R2) and FDA KASA Initiative a	10:20~ 11:10	Hideo Eno Director, Office of Manufacturing Quality for Drugs, Pharmaceuticals and Medical Devices Agency 『PMDA's response to manufacturing quality issues』
10:50 ~ 11:10	Coffee Break (20 minutes)	11:10~ 11:30	Coffee Break (20 minutes)
11:10~ 12:00	Haihong (Judy) Zhu VP, Portfolio and Project management,Triastec. Ink [®] Melt Extrusion Deposition (MED®) 3D Printing: An Emerging Technology for Pharmaceutical Applications a	11:30~ 12:20	Tomoichi Sato Chief Engineer (Business Analyst), Group Strategic Planning & Management Office, JGC Holdings Corporation "Smarter Factory for the Pharmaceutical Manufacturing - aspects from the industrial comparison.
12:00 ~ <u>13:00</u> 13:00 ~ 13:20	Lunch Time (60 minutes) The New Pharmaceutical Technology and Engineering Foundation Particle Design & Research Abroad Grant Awards Ceremony	12:20 ~ 13:20	Lunch Time (60 minutes)
13:20~ 14:10	The 10th Particle Design Award Commemorative Lecture <u>Shigeru Kawakami</u> Professor, Department of Pharmaceutical Informatics, Graduate School of Biomedical Sciences, Nagasaki University ^{II} Development of targeting technology for nucleic acid medicine using nanoparticles.	13:20 ~ 14:10	Salvador Garcia-Munoz Executive Director, Synthetic Molecule Design and Development,Eli Lilly and Company [®] Computer-aided process engineering in developing and operating continuous processes.
14:10 ~ 15:00	Shoji Yokota Board Member, Senior Executive Officer, Head of R&D, R&D division, Sawai Pharmaceutical Co., Ltd. [®] Sustainable R&D system for stable generic drug supply in Sawai』	14:10 ~ 15:00	Keita Yaginuma Researcher, Solid Formulation Research Group 1, Formulation Technology Research Laboratories, Pharmaceutical Technology Division, Daiichi Sankyo Co., Ltd. [®] Soft Sensor-Based Real-Time Monitoring and Process Control in Fluidized Bed Granulation. ^a
15:00 ~ 15:20	Coffee Break (20 minutes)	15:00 ~ 15:10	Coffee Break (10 minutes)
15:20~ 16:10	Robert Yule Head of US Engineering and Modeling CMC Synthetics, Sanofi 『A vision for accelerating Oral Solid Dosage Drug Product development』	15:10~ 16:00	Hideshi Nakamura Deputy Division Manager, Corporate Strategy Division, TOWA PHARMACEUTICAL CO.,LTD. Prospects For The Future And Business Strategies Of Generics - Business Model On A New Stage - a
16:10~ 17:10	Panel Discussion Milestone for the Next Generation of Japanese Pharmaceutical Industry through the Social Crisis: Combination of the Needs of the Medical Field and the Seeds of Formulation Technology Katsufumi Jo Ministry of Health,Labour and Welfare Government of Japan Ayaka Nagai Pharmacist, I&H Co., Ltd. Kenji Nozawa, Sawai Pharmaceutical Co., Ltd. Yasuyuki Ikematsu Eisai Co., Ltd. Eisai Co., Ltd.	16:00 ~ 16:50	James Butler Senior Fellow, Biopharmaceutics, Medicines Product Development, GlaxoSmithKline (GSK) "The Developability Classification System (DCS) – Application to Formulation Development Strategies.a
17:40 ~ 19:40	Networking Party	16:50 ~ 17:00	Katsuhide Terada Professor, Faculty of Pharmacy, Takasaki University of Health and Welfare [©] Closing Remarks _a

*Simultaneous interpretation is available for all the presentations